PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Semilocal convergence analysis of a fifth-order method using recurrence relations in Banach space under weak conditions

Volume 45 / 2018

Ioannis K. Argyros, Santhosh George Applicationes Mathematicae 45 (2018), 223-231 MSC: 65J20, 49M15, 74G20, 41A25. DOI: 10.4064/am2318-1-2017 Published online: 14 November 2018


In the present paper, we consider a fifth-order method considered in Singh et al. (2016) to solve equations in Banach space under weaker assumptions. Using the idea of restricted convergence domains we extend the applicability of the method considered by Singh et al. Numerical examples where earlier results do not apply but our results do are also given.


  • Ioannis K. ArgyrosDepartment of Mathematical Sciences
    Cameron University
    Lawton, OK 73505, U.S.A.
  • Santhosh GeorgeDepartment of Mathematical and
    Computational Sciences
    Karnataka, India 575 025

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image